# SDR VNAA2022010219991

- Difficulty date: November 10, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Cable
- Part number: BA6709321029
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING AILERON CABLES ARE CORRODED CORRECTIVE ACTION: REMOVED AND REPLACED LEFT HAND WING AILERON CABLES (P/NS: BA670-93210-29, BA670-93210-31, BA670-93210-23, BA670-93210-21) I/A/W CRJ 700 AMM 27-11-00-000-803, 27-11-220-810 AND 27-11-00-400-803..
